# SDR UIEA2021050601075

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: 90083
- Part serial: 10556
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U/D RH STA 740-760 M312 EMER LIGHT POWER PACK CAPACITY CHECK FAILED.( U/D RH STA 740 - 760 M312 EMER LIGHT POWER PACK REPLACED AND INSTALLATION TEST CARRIED OUT RESULT NORMAL IAW AMM 33-51-04 REV 101, DATE 15 MAR 2021. )
